# SDR QXEA200700047

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,393 hours, 27,798 cycles
- Engine: Pwa PW123D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5008269H
- Part serial: 2167
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 499 hours, 687 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2411, IN CRUISE WITH CRUISE POWER SET THE NR 1 FUEL FLOW WOULD FLUCTUATE BETWEEN 770 AND 810.  THE TORQUE WOULD ALSO FLUCTUATE FROM 93 PERCENT TO 103 PERCENT.  WITH THE FUEL FLOW AT LOWER POWER SETTINGS THE FUEL FLOW WOULD FLUCTUATE LESS OR NOT AT ALL.  WITH POWER LEVERS NEAR 100 PERCENT TORQUE THE FLUCTUATION WOULD RETURN.  MAINTENANCE REPLACED THE MFC AND PUMP REPLACEMENT OF TRANSFER TUBE AND PACKING.  REPLACEMENT ON EDP.  OPERATIONAL CHECK GOOD.  LEAK CHECK AND ENGINE RUNS GOOD.  AIRCRAFT RETURNED TO SERVICE.
